MathSciNet Relay Station
MathSciNet bibliographic data
MR67913 (16,797b) 10.0X
Roth, K. F.; Szekeres, G. Some asymptotic formulae in the theory of partitions. Quart. J. Math., Oxford Ser. (2) 5, (1954). 241–259.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement